Bioflu® Junior

Bioflu® Junior

Fast and efficient relief for daytime cold and flu symptoms in children!

INN:

Paracetamol, Pseudoephedrine Hydrochloride, Dextromethorphan Hydrobromide

Pharmaceutical form:

Syrup

Presentation:

100 ml, Bottle

Composition:

5 ml sirop contain Paracetamol 160 mg, Pseudoephedrine Hydrochloride 15 mg, Anhydrous Dextromethorphan Hydrobromide 7.5 mg

Indications:

Nasal congestion, productive cough, fever, allergic conditions, recommended for children between 6-12 years.

Dosage:

10 ml every 6 hours for 5 days.

Therapeutic area

respirator

Category:

OTC

Manufacturer:

S.C. Biofarm S.A.

ATC Code:

R05DA20

APP owner:

S.C. Biofarm S.A.